# SDR N6WA2025101402

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670321791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH JACK FITTING CORRODED.    REMOVE AND REPLACED JACK FITTING IAW CRJ SRM 51-42-06 AND SRM 51-42-21
